Zero sets of holomorphic functions in the bidisk

Joaquim Ortega-Cerdà Dept. Matemàtica Aplicada i Anàlisi, Universitat de Barcelona

TBD mathscidoc:1701.332887

Arkiv for Matematik, 36, (1), 103-117, 1995.11
We characterize in geometric terms the zero sets of holomorphic functions$f$in the bidisk such that log |$f$|∈$L$^{$p$}($D$^{2}) for 1<$p$<∞.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 319 downloads ] [ 0 comments ]
@inproceedings{joaquim1995zero,
  title={Zero sets of holomorphic functions in the bidisk},
  author={Joaquim Ortega-Cerdà},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552597334696},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={1},
  pages={103-117},
  year={1995},
}
Joaquim Ortega-Cerdà. Zero sets of holomorphic functions in the bidisk. 1995. Vol. 36. In Arkiv for Matematik. pp.103-117. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552597334696.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved